Cookies on the Angel Pharmacy website - We use cookies to ensure that we give you the best experience on our website. You can find out more about cookies and how to change your settings, or if you are happy to receive all cookies on our website you can hide this message.
Telephone 01305 77 77 05 Telephone 01305 77 77 05

0

Your basket:

£0.00

Award winning pharmacy
FREE delivery on orders over £35
FREE fast delivery on NHS prescriptions

Solpadeine Plus Tablets 32s

32 Tablets

Be the first to review this product

£4.85

RRP £5.32 Save 8% on RRP

Solpadeine Plus Tablets 32s

Solpadeine Plus Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine.

For: Migraine, headache, dental pain, period pain, backache and rheumatic pain.



Solpadeine Plus Tablets are recommended for the relief of migraine, headache, backache, rheumatic pain, period pains, dental pain, strains & sprains and sciatica.
Can cause addiction
Use for 3 days only
Warning. Do not exceed the stated dose
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
Do not take
Contains paracetamol. Do not take with any other paracetamol-containing products.
Do not take if you are breast feeding.
Consult your Doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.
If symptoms persist consult your doctor.
For professional advice on medicines consult your pharmacist.
Keep out of the reach and sight of children
Each Tablet contains the Active Ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg, Caffeine 30 mg Also includes Carmoisine (E122)
Use for 3 days only
Please read the enclosed leaflet carefully before taking these tablets
How to take
For oral use.
Adults and children 12 years and over:
Take 2 tablets every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.

You need to be logged in to review a product    Login / Register